Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Short2003

Retin A / Vitamin A facial cream while on accutane

Ask your derm. My derm encouraged me to use it at least once a week while on the course and I did. Sometimes I used it twice, but usually only once since it induced peeling. Still, I'm glad I kept my skin accustomed to it because now I use it every other day and it's been wonderful. Run it by your derm to see what he or she thinks.

Share this post


Link to post
Share on other sites
definitely not. but a lot of dermatologists prescribe this after the course is finished.

yeah he told me not to take any vitamin a and to make sure the multi I was taking didn't exceed x amount of vitamin A which it did, booo.. but yeah, he never mentioned anything about not using a vitamin a cream..

Share this post


Link to post
Share on other sites

I just visited my derm who prescribed me Vitimin A cream to reduce scarring. I won't start to use it until I have finished my last Accutane pill because I don't want to overdo it.

Share this post


Link to post
Share on other sites
Bad idea?

It's obviously up to your dermatologist, but I would say it's not a good idea seeing as how isotretinoin is a very powerful vitamin A derivative and anything containing vitamin A is typically minimized during therapy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×